Opuscula Math. 36, no. 4 (2016), 471-479
http://dx.doi.org/10.7494/OpMath.2016.36.4.471

 
Opuscula Mathematica

A remark on the intersections of subanalytic leaves

Maciej P. Denkowski

Abstract. We discuss a new sufficient condition - weaker than the usual transversality condition - for the intersection of two subanalytic leaves to be smooth. It involves the tangent cone of the intersection and, as typically non-transversal, it is of interest in analytic geometry or dynamical systems. We also prove an identity principle for real analytic manifolds and subanalytic functions.

Keywords: transversality conditions, subanalytic sets.

Mathematics Subject Classification: 32B20, 70H33.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Maciej P. Denkowski, A remark on the intersections of subanalytic leaves, Opuscula Math. 36, no. 4 (2016), 471-479, http://dx.doi.org/10.7494/OpMath.2016.36.4.471

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.